# SDR DALA1033959853

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1209 L12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND AFT ACC COMPT STA 1209 AT L12L FRAME SHEAR ANGLE CRACKED. REMOVED 5 EA ANGLES AND CRACKED SHEAR TIE BETWEEN LONGERON 10 AND 14 RH STA 1209.  FABRICATED, LOCATED, DRILLED NEW SHEAR TIE IAW SRM 51-13-4, FIG 1 AND 51-60-00 FIG.1, 51-30-2, 51-30-5.  INSTALLED NEW SHEAR TIE AND ANGLES IAW SRM 51-30-5-51-30-2.
